MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH CH12 TIEMANN; CATHETER, URETHRAL

COLOPLAST A/S SPEEDICATH CH12 TIEMANN; CATHETER, URETHRAL
Model Number 2849201400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, a (b)(6) years old male.He is a severe diabetic and has had a quadruple heart bypass.In early (b)(6) 2020, he catheterized 4 times with a coloplast sample box of sc tiemann ch12 (item 284920), after which he experienced a urinary tract infection (uti) and kidney infection (which is also a uti).He was admitted to hospital and was treated with antibiotics (no further information available regarding the treatment).He was discharged after 5 days and is no longer catheterizing.The patient has fully recovered from the uti/kidney infection and, according to the information obtained, did not suffer permanent injuries.

Brand Name
SPEEDICATH CH12 TIEMANN
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, region hovedstaden 3050
DA  3050
MDR Report Key9938110
Report Number3006606901-2020-00002
Device Sequence Number19021256
Product Code GBM
UDI-Device Identifier05708932020398
UDI-Public05708932020398
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2849201400
Device Catalogue Number2849201400
Device Lot Number7095346
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR